# SDR 20000404SH008

- Difficulty date: April 4, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N11EN
- Make and model: Maule M-4-220C
- Aircraft serial: 2037
- Engine: Frnkln 6A4200C6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Placard
- Part number: P107172
- Part serial: C2945100301
- Condition: Dislodged
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IDENTIFICATION STICKER CAME LOOSE AND LODGED AGAINST CARBURETOR VENTURI.  STICKER WAS STUCK IN CARBURETOR HEAT BOX AND WAS NOT SEEN WHEN NEW FILTER WAS INSTALLED.  AS A RESULT, ACFT LOST ENGINE POWER AND LANDED ON JEFERSON BLVD IN W. SAC.  SUBMITTER RECOMMENDED THAT IDENTIFICATION OF FILTER BE STAMPED ON OR ETCHED.  (X)
